The Stability Function for Multistep Collocation Methods.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 779-788
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1990__57_6-7_133481,
author = {Ivar Lie},
title = {The {Stability} {Function} for {Multistep} {Collocation} {Methods.}},
journal = {Numerische Mathematik},
pages = {779--788},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0708.65080},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133481/}
}
Ivar Lie. The Stability Function for Multistep Collocation Methods.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 779-788. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133481/